Volume 5, Issue 4
A Note on the Approximation Properties of the Locally Divergence-free Finite Elements

W. Zhao, L. Tian & L. Ju

DOI:

Int. J. Numer. Anal. Mod., 5 (2008), pp. 693-703

Published online: 2008-05

Preview Full PDF 111 784
Export citation
  • Abstract

This paper investigates construction and approximation properties of the locally divergence-free (LDF) finite elements. Numerical stability of the natural and normalized bases for the LDF elements is analyzed. Error estimates about the jumps and the total divergence of the localized L-2-projection are proved and validated through numerical examples.

  • Keywords

approximation property locally divergence-free (LDF) localized L-2-projection solenoidal

  • AMS Subject Headings

65M60 65N30 76M10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard